# SDR USAA980527

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 312
- Part time: 32,573 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-1 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK L-1 DOOR UPPER HINGE CUTOUT STATION 312 BETWEEN STRINGER 9L AND 10L EXTERIOR SKIN.  INSTALLED DOUBLER PER EX 62655.  (M)
